Pacific Journal of Mathematics

A separably closed ring with nonzero torsion pic.

Andy R. Magid

Article information

Pacific J. Math., Volume 42, Number 3 (1972), 711-714.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13B05: Galois theory


Magid, Andy R. A separably closed ring with nonzero torsion pic. Pacific J. Math. 42 (1972), no. 3, 711--714.

Export citation


  • [1] H. Bass, Lectures on Topics in Algebraic K-Theory, Tata Institute of Fundamental Research, Bombay, 1967
  • [2] L. Childs, Abelian Galois extensions of rings containing roots of unity, Illinois J Math., 15 (1971).
  • [3] R. Gunning, Lectures on Riemann Surfaces,Princeton University Press Princeton 1966
  • [4] P. Samuel, Lectureson Unique FactorizationDomains,Tata Institute of Funda- mental Research, Bombay, 1964.
  • [5] R. Swan, Vector bundles and projective modules, Trans. Amer. Math Soc105 (1962)
  • [6] C. Small, The group of quadratic extensions (to appear)